Electron. J. Diff. Equ., Vol. 2016 (2016), No. 25, pp. 1-12.

Existence and Ulam stabilities for Hadamard fractional integral equations with random effects

Said Abbas, Wafaa A. Albarakati, Mouffak Benchohra, Johnny Henderson

This article concerns the existence and Ulam stabilities for a class of random integral equations via Hadamard's fractional integral. Our main tools is a random fixed point theorem with stochastic domain.

Submitted July 16, 2015. Published January 15, 2016.
Math Subject Classifications: 34A08, 34K05.
Key Words: Random integral equation; Hadamard fractional integral; fixed point; Ulam-Hyers-Rassias stability.

Show me the PDF file (243 KB), TEX file for this article.

Saïd Abbas
Laboratory of Mathematics
University of Saïda, P.O. Box 138
20000 Saïda, Algeria
email: abbasmsaid@yahoo.fr
  Wafaa A. Albarakati
Department of Mathematics, Faculty of Science
King Abdulaziz University, P.O. Box 80203
Jeddah 21589, Saudi Arabia
email: wbarakati@kau.edu.sa
Mouffak Benchohra
Laboratory of Mathematics
University of Sidi Bel-Abbès, P.O. Box 89,
Sidi Bel-Abbès 22000, Algeria
email: benchohra@univ-sba.dz
Johnny Henderson
Department of Mathematics
Baylor University
Waco, Texas 76798-7328, USA
email: Johnny_Henderson@baylor.edu

Return to the EJDE web page